# SDR OZIA200243008

- Difficulty date: September 10, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N430Z
- Make and model: Dorner DO328300
- Aircraft serial: 3127
- Aircraft time: 6,046 hours, 6,146 cycles
- Engine: Pwa PW306B
- Engine time: 4,362 hours, 4,467 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 30B466101
- Part serial: A0012KD9
- Condition: Missing
- Location: Engine
- Part time: 1,979 hours, 1,854 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SHOWED SHIFT IN ITT AND N2 PARAMETERS ON ECTM.  BORESCOPE FOUND HP TURBINE MISSING TWO BLADES AND OTHER BLADES WITH CRACKS.
